Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 290403, 11 pages
http://dx.doi.org/10.1155/2011/290403
Research Article

Exponentially Convex Functions on Hypercomplex Systems

Department of Mathematics, Science College of Girls, King Abdulaziz University, P.O. Box 53909, Jeddah 21593, Saudi Arabia

Received 27 June 2010; Accepted 20 April 2011

Academic Editor: Zayid Abdulhadi

Copyright © 2011 Buthinah A. Bin Dehaish. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Stewart, “Positive definite functions and generalizations, a historical survey,” The Rocky Mountain Journal of Mathematics, vol. 6, no. 3, pp. 409–434, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. Berg, J. P. R. Christensen, and P. Ressel, Harmonic Analysis on Semigroups, Springer, New York, NY, USA, 1984.
  3. W. R. Bloom and P. Ressel, “Positive definite and related functions on hypergroups,” Canadian Journal of Mathematics, vol. 43, no. 2, pp. 242–254, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. W. R. Bloom and P. Ressel, “Representations of negative definite functions on polynomial hypergroups,” Archiv der Mathematik, vol. 78, no. 4, pp. 318–328, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. R. Bloom and P. Ressel, “Negative definite and Schoenberg functions on commutative hypergroups,” Journal of the Australian Mathematical Society, vol. 79, no. 1, pp. 25–37, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. R. Bloom and H. Heyer, “Negative definite functions and convolution semigroups of probability measures on a commutative hypergroup,” Probability and Mathematical Statistics, vol. 16, no. 1, pp. 156–176, 1996. View at Google Scholar · View at Zentralblatt MATH
  7. W. R. Bloom and P. Ressel, “Exponentially bounded positive-definite functions on a commutative hypergroup,” Journal of the Australian Mathematical Society, vol. 61, no. 2, pp. 238–248, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. M. Zabel and B. A. Bin Dehaish, “Levy Khinchin formula on commutative hypercomplex system,” Kyungpook Mathematical Journal, vol. 48, no. 4, pp. 559–575, 2008. View at Google Scholar
  9. N. I. Akhiezer, The Classical Moment Problem, Oliver and Boyd, Edinburgh, UK, 1965.
  10. A. Devinatz, “The representation of functions as a Laplace-Stieltjes integrals,” Duke Mathematical Journal, vol. 22, pp. 185–191, 1955. View at Publisher · View at Google Scholar
  11. I. M. Gali and A. S. Okb El-Bab, “Integral representation of exponentially convex functions of infinite number of variables,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 50, pp. 15–26, 1980. View at Google Scholar · View at Zentralblatt MATH
  12. A. S. Okb El-Bab, “Exponentially convex functions on certain sequence spaces,” in Proceedings of the 6th Annual Operations Research Conference, vol. 6, no. 1, pp. 261–277, Zagazig, Egypt, 1980.
  13. A. S. Okb El-Bab, “Exponentially convex function on free groups,” in Proceedings of the International Congress of Mathematicians, Warsaw, Poland, 1983.
  14. A. S. Okb El-Bab and A. M. Zabel, “Harmonic analysis on linear topological spaces,” Kyungpook Mathematical Journal, vol. 30, no. 1, pp. 37–44, 1990. View at Google Scholar · View at Zentralblatt MATH
  15. A. S. Okb El-Bab and M. A. Bajnaid, “Harmonic analysis on foundation semigroup,” Association for the Advancement of Modelling and Simulation Techniques in Enterprises (AMSE, France), vol. 37, pp. 21–35, 2000. View at Google Scholar
  16. A. M. Zabel and M. A. Bajnaid, “The extension problem for exponentially convex functions,” Kyungpook Mathematical Journal, vol. 44, no. 1, pp. 31–39, 2004. View at Google Scholar · View at Zentralblatt MATH
  17. H. A. Ali, “Exponentially convex function on commutative *-semigroups,” Accepted for publication In A. M. S. E., 2006.
  18. H. A. Ali, “The uniform convergence of a sequence of weighted bounded exponentially convex functions on foundation semigroups,” Kyungpook Mathematical Journal, vol. 46, pp. 420–435, 2006. View at Google Scholar · View at Zentralblatt MATH
  19. Y. M. Berezanskii and S. G. Krein, “Hypercomplex systems with a compact basis,” Ukrainskiĭ Matematicheskiĭ Zhurnal, vol. 3, pp. 184–204, 1951. View at Google Scholar
  20. J. M. Berezanskii and A. A. Kalyuzhnyi, Harmonic Analysis in Hypercomplex Systems, Naukova Dumka, Kyiv, Ukrania, 1992.